Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Asymptotics for time-changed diffusions


Authors: Raffaela Capitanelli and Mirko D’Ovidio
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 95 (2016).
Journal: Theor. Probability and Math. Statist. 95 (2017), 41-58
MSC (2010): Primary 60J65, 60J50, 35J25
DOI: https://doi.org/10.1090/tpms/1021
Published electronically: February 28, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider time-changed diffusions driven by generators with discontinuous coefficients. The PDE's connections are investigated, and in particular some results on the asymptotic analysis according to the behaviour of the coefficients are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J65, 60J50, 35J25

Retrieve articles in all journals with MSC (2010): 60J65, 60J50, 35J25


Additional Information

Raffaela Capitanelli
Affiliation: Dipartimento di Scienze di Base e Applicate per l’Ingegneria, Sapienza" Università di Roma, Via A. Scarpa 16, 00161 Roma, Italy
Email: raffaela.capitanelli@uniroma1.it

Mirko D’Ovidio
Affiliation: Dipartimento di Scienze di Base e Applicate per l’Ingegneria, Sapienza" Università di Roma, Via A. Scarpa 16, 00161 Roma, Italy
Email: mirko.dovidio@uniroma1.it

DOI: https://doi.org/10.1090/tpms/1021
Keywords: Skew Brownian motion, scale function, boundary value problems
Received by editor(s): September 30, 2016
Published electronically: February 28, 2018
Additional Notes: The authors are members of GNAMPA (INdAM). The authors are partially supported by Grants Ateneo \lq\lq Sapienza” 2015.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society